# SDR DALA1225816301

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 95,146 hours, 12,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND CORROSION AT FORWARD CARGO BS 1000 BULKHEAD LOWER CHORD AREA LEFT SIDE BETWEEN STRINGERS S-46 AND S-47.  DEFERRED.
